Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil edema...remedies??? pryor8

Posted by gardenergirl on September 3, 2004, at 14:39:49

In reply to Re: Nardil edema...remedies???, posted by pryor8 on September 3, 2004, at 9:29:56

Thanks for your thoughts. I really don't have any effective remedies, which is why I posted. I know too much salt can lead to retaining fluids. My thought on caffeine is that it can dehydrate you, but if you are already fluid overloaded, I don't know if that still happens. I just figured plain water might be best right now.

I quit the Gabitril two days ago, and went back to 60 mg of Nardil and the edema is resolving slowly. Gaining 10 pounds of fluid in one week is scary! So far about 4 pounds have come off in two days. Today feels like it's continuing.

I saw my pdoc who agreed that the Nardil seemed to be responsible, but wondered if the Gabitril was working synergistically with it to make it so much worse than usual. She also recommended that I get a cardiac work up just to be sure, though in case it's unrelated.

I never did take a diuretic, as I didn't want to mess up my BP or electrolytes. Well, I did take a couple doses of Pamprin, which has a mild OTC diuretic in it. But it didn't do anything.

Good luck on the Parnate. My med reference does not list edema as a S/E of Parnate, so hopefully you will not have trouble with this.

gg

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gardenergirl thread:385383
URL: http://www.dr-bob.org/babble/20040830/msgs/386080.html